# SDR ASAA2017051020717

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,290 hours, 2,440 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FMC NO DATA & SINGLE FMC MESSAGE IN SCRATCHPAD AT 3 MINUTES TO PUSH. COMPLETED FMC DISAGREE QRH CHECKLIST WITH SUCCESS. ACFT GROUNDED. PERFORMED FIM 34-61 TASK 835. RESET 2 C/B. NO FAULTS OR DISAGREE MESSAGES. INTERMITTENT FAULT.
